SO confused good to bad on Zoloft

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

w82heal
New Member


Date Joined Jul 2017
Total Posts : 11
   Posted 7/16/2017 9:25 AM (GMT -6)   
After I had my son in 2013, I started zoyloft.

Come to now...Jan. my husband and I decided to separate. We see a counselor. I also see the counselor on my own. I started getting sick and everyone thought it was from stress. Which it could have been. I had nausea, no appetite, headache, jaw lock with jaw pain, post nasal drip. My doctor sent me to ENT and GI. She also upped my zoloft from 50 to 100. ENT did scope and said it looks like silent reflex. She gave me medication and nasal sprays. I had an allergy test that showed I have allergies to almost all trees, grass, and weeds. I have an appointment with my GI on Monday for an upper endoscopy.

During one of my sessions with my husband and the counselor, the counselor stated that the zoloft should feel like its working. I told him I didn't know if it was. I was sick of feeling sick. There was a month where I did feel good and then it all came back.

Hopefully you are still reading....now here is my question. I went to see the psychiatrist nurse practitioner. I was feeling really good for a week before seeing her. She said it sounded liked I had a lot of stuff going on that was causeing stress and sadness. But that I was living without truly enjoying it. so she upped my zoloft to 150mg.

The night I took it I couldn't fall asleep so I needed a sleeping pill. The next day I did not feel great. At night I can't sleep unless I take ambien. During the day, I feel tired and many times on the verge of tears. I was getting my hair done yesterday and I wanted to do was cry. My arms are tingling and sometimes my hands feel heavy...like I need to really work at using them.

I am going to call the nurse on Monday, but could this be from the zoloft increase? Anyone have any experience like this?

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 41706
   Posted 7/16/2017 9:37 AM (GMT -6)   
Hi w82heal,

I took Zoloft years ago. It helped my depression but gave me severe diarrhea. So I went off of it.

I wonder if you have anxiety issues? Anxiety can cause a lot of your symptoms. But then again Zoloft might not be the right medication for you. I would call the nurse on Monday as planned and see what they think.

Did you let the nurse practitioner know you were feeling good a week before? It sounds strange they would think you had a lot of stress and sadness if you were feeling good. But maybe there were some things said that would lead her to believe this. I just hope you find what works for you and that you get to feeling better.

I am glad you and your husband are going to counseling. That really helps. Were you for the split or against it? Just wondering where you stand in this.

Keep posting and welcome to the depression forum.

Hugs, Karen...
Moderator-Depression


fibromyalgia, Chronic fatigue, depression, allergies

w82heal
New Member


Date Joined Jul 2017
Total Posts : 11
   Posted 7/16/2017 9:45 AM (GMT -6)   
Thank you for replying.

I have been dealing with the separation and illness up and down since February. There will be times where I will feel better but eventually it comes back.

She upped my dose because she said it didn't sound like it working to its fullest potential. That I was living life but not enjoying life.

I didn't really want the split.

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 41706
   Posted 7/16/2017 10:37 AM (GMT -6)   
She is probably right. I imagine that the split is causing a lot of this. It is something you will get through in time. Be good to yourself right now. Self nurturing is very important.

Are you doing things to try to move forward? Sometimes we come to a stand still and merely exist. I have done this myself. It becomes easier. I really have to push myself to do things.

I hope things get better and brighter. Keep hanging on.

Hugs, Karen...
Moderator-Depression


fibromyalgia, Chronic fatigue, depression, allergies

w82heal
New Member


Date Joined Jul 2017
Total Posts : 11
   Posted 7/16/2017 10:49 AM (GMT -6)   
I feel I made a mistake increasing my dose though. I was doing really good before this increase. Now I can't stop crying.

RobLee
Regular Member


Date Joined Apr 2017
Total Posts : 369
   Posted 7/17/2017 2:42 PM (GMT -6)   
FWIW I had frequent crying fits for a couple years, then started Effexor a few months ago (my first ever mood med). Since then I think I've only had 2 or 3 brief fits. A couple times I took an extra 1/2 dose later in the day thinking that might make me feel better. No harm there. I don't think it really works that quickly. But whatever we can do to get ourselves back to normal.

getting by
Forum Moderator


Date Joined Sep 2007
Total Posts : 41706
   Posted 7/18/2017 4:37 AM (GMT -6)   
Always take your meds as prescribed...

I think it will take a little bit, but I think you are going to feel better soon.

Hugs, Karen...
Moderator-Depression


fibromyalgia, Chronic fatigue, depression, allergies
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, October 21, 2017 2:51 AM (GMT -6)
There are a total of 2,885,084 posts in 316,551 threads.
View Active Threads


Who's Online
This forum has 157662 registered members. Please welcome our newest member, Suddenmenopisthecause.
210 Guest(s), 7 Registered Member(s) are currently online.  Details
Georgia Hunter, Dimitri71, ArtAngel, Girlie, dbwilco, Anxious Esq., straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer